Alert archive / Iowa / Wind Chill Advisories in 2015

Wind Chill Advisory 7, NWS Des Moines, IA

February 13, 201511 counties in Iowa

NWS Des Moines, IA issued this wind chill advisory at Feb 13, 2015, 3:58 PM CST for 11 counties in Iowa. It took effect at Feb 14, 2015, 6:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2015, 3:58 PM CST (21:58 UTC)
In effect from
Feb 14, 2015, 6:00 AM CST
Expired
Feb 14, 2015, 3:00 PM CST
In force
9 hr
Issued by
NWS Des Moines, IA

Counties Bremer County, IA, Butler County, IA, Cerro Gordo County, IA, Emmet County, IA, Franklin County, IA, Hancock County, IA, Kossuth County, IA, Palo Alto County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 147 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
607 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
457 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

553 
WWUS43 KDMX 132158
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
358 PM CST FRI FEB 13 2015

...BITTER COLD WIND CHILLS RETURN SATURDAY...

.ARCTIC HIGH PRESSURE WILL DIVE INTO THE UPPER MISSISSIPPI VALLEY
THIS WEEKEND RESULTING IN GUSTY NORTHWEST WINDS AND WIDESPREAD
BITTER COLD TEMPERATURES AND WIND CHILLS.

IAZ004>007-015>017-025>028-140400-
/O.NEW.KDMX.WC.Y.0007.150214T1200Z-150214T2100Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
WRIGHT-FRANKLIN-BUTLER-BREMER-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY
358 PM CST FRI FEB 13 2015

...WIND CHILL ADVISORY IN EFFECT FROM 6 AM TO 3 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 3 PM CST
SATURDAY. 

* WINDS...NORTHWEST WINDS WILL INCREASE EARLY SATURDAY MORNING
  REACHING SUSTAINED SPEEDS OF 30 MPH AND GUSTS TO 40 MPH.

* TEMPERATURES/WIND CHILL VALUES...TEMPERATURES WILL BE NEARLY
  STEADY OR SLOWLY FALLING SATURDAY WITH WINDS CHILLS OFTEN 20 TO
  25 BELOW ZERO. WINDS CHILLS SHOULD GRADUALLY IMPROVE BY LATE
  AFTERNOON AS WINDS LESSEN SLIGHTLY.

* IMPACTS...FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS
  ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS.  IF YOU MUST VENTURE
OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

SMALL
4 follow-up statements
978 
WWUS43 KDMX 140248
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
848 PM CST FRI FEB 13 2015

...BITTER COLD WIND CHILLS RETURN SATURDAY...

.ARCTIC HIGH PRESSURE WILL DIVE INTO THE UPPER MISSISSIPPI VALLEY
THIS WEEKEND RESULTING IN GUSTY NORTHWEST WINDS AND WIDESPREAD
BITTER COLD TEMPERATURES AND WIND CHILLS.

IAZ004>007-015>017-025>028-141100-
/O.CON.KDMX.WC.Y.0007.150214T1200Z-150214T2100Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
WRIGHT-FRANKLIN-BUTLER-BREMER-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY
848 PM CST FRI FEB 13 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM CST
SATURDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE EARLY SATURDAY MORNING 
  REACHING SUSTAINED SPEEDS OF 30 MPH AND GUSTS TO 40 MPH. 

* TEMPERATURES/WIND CHILL VALUES...TEMPERATURES WILL BE NEARLY 
  STEADY OR SLOWLY FALLING SATURDAY WITH WINDS CHILLS OFTEN 20 
  TO 25 BELOW ZERO. WINDS CHILLS SHOULD GRADUALLY IMPROVE BY 
  LATE AFTERNOON AS WINDS LESSEN SLIGHTLY. 

* IMPACTS...FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS 
  ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS.  IF YOU MUST VENTURE
OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
655 
WWUS43 KDMX 141151
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
551 AM CST SAT FEB 14 2015

.ARCTIC HIGH PRESSURE WILL DIVE INTO THE UPPER MISSISSIPPI VALLEY
TODAY RESULTING IN GUSTY NORTHWEST WINDS AND WIDESPREAD BITTER
COLD TEMPERATURES AND WIND CHILLS.

IAZ004>007-015>017-025>028-142000-
/O.CON.KDMX.WC.Y.0007.150214T1200Z-150214T2100Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
WRIGHT-FRANKLIN-BUTLER-BREMER-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY
551 AM CST SAT FEB 14 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS WILL OF 25 TO 35 MPH...WITH GUSTS TO
  AROUND 45 MPH ARE EXPECTED. 

* TEMPERATURES/WIND CHILL VALUES...TEMPERATURES WILL BE NEARLY
  STEADY OR SLOWLY FALLING TODAY WITH WINDS CHILLS OFTEN 20 TO 25
  BELOW ZERO. WINDS CHILLS SHOULD GRADUALLY IMPROVE BY LATE
  AFTERNOON AS WINDS LESSEN SLIGHTLY.

* IMPACTS...FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS 
  ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS.  IF YOU MUST VENTURE
OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
640 
WWUS43 KDMX 141753
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
1153 AM CST SAT FEB 14 2015

.ARCTIC HIGH PRESSURE WILL DIVE INTO THE UPPER MISSISSIPPI VALLEY
TODAY RESULTING IN GUSTY NORTHWEST WINDS AND WIDESPREAD BITTER
COLD TEMPERATURES AND WIND CHILLS.

IAZ004>007-015>017-025>028-142100-
/O.CON.KDMX.WC.Y.0007.000000T0000Z-150214T2100Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
WRIGHT-FRANKLIN-BUTLER-BREMER-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY
1153 AM CST SAT FEB 14 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...NORTH WINDS WILL OF 20 TO 30 MPH...WITH GUSTS TO AROUND
  40 MPH ARE EXPECTED.

* TEMPERATURES/WIND CHILL VALUES...TEMPERATURES WILL BE NEARLY 
  STEADY OR SLOWLY FALLING TODAY WITH WINDS CHILLS OFTEN 20 TO 
  25 BELOW ZERO. WINDS CHILLS SHOULD GRADUALLY IMPROVE BY LATE 
  AFTERNOON AS WINDS LESSEN SLIGHTLY. 

* IMPACTS...FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS 
  ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS.  IF YOU MUST VENTURE
OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

AWB
299 
WWUS43 KDMX 142045
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
245 PM CST SAT FEB 14 2015

...WIND CHILL ADVISORY WILL EXPIRE...

IAZ004>007-015>017-025>028-142145-
/O.EXP.KDMX.WC.Y.0007.000000T0000Z-150214T2100Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
WRIGHT-FRANKLIN-BUTLER-BREMER-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY
245 PM CST SAT FEB 14 2015

...WIND CHILL ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON...

AFTERNOON TEMPERATURES HAVE WARMED INTO THE SINGLE DIGITS. WINDS
WILL REMAIN STRONG AND NORTHERLY BETWEEN 15 TO 20 MPH...WITH GUSTS
UP TO 30 MPH. WIND CHILL VALUES WILL REMAIN 10 TO 15 DEGREES BELOW
ZERO THROUGH THE AFTERNOON AND EVENING HOURS.

$$

AWB

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this wind chill advisory went out at Feb 13, 3:36 PM CST, 22 minutes earlier.

Area forecast discussion, Feb 13, 3:36 PM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
336 PM CST FRI FEB 13 2015

.SHORT TERM /TONIGHT/...
ISSUED AT 335 PM CST FRI FEB 13 2015

LARGE LOW PRESSURE SYSTEM LOCATED IN GREAT LAKES REGION WILL DROP
SOUTHEAST TONIGHT...DRAGGING WEAK BOUNDARY ACROSS IOWA. AS SYSTEM
PUSHES SOUTH WILL SEE PRECIPITATION CHANCES THROUGHOUT THE
OVERNIGHT. MODELS ARE NOT IN GOOD AGREEMENT WITH LOCATION OF BEST
FORCING AND MOISTURE...BUT HAVE GENERALLY TRENDED FURTHER SOUTH.
HIGH RES MODELS ALSO FOLLOW THIS TREND...WITH A NARROW BAND OF
PRECIPITATION SPREADING FROM NORTHWEST TO SOUTHEAST OVERNIGHT. HAVE
FOLLOWED THIS TREND...THOUGH SOUNDINGS INDICATE ENOUGH SATURATION
AND FORCING TO WARRANT MENTION OF FLURRIES OUTSIDE OF MAIN
PRECIPITATION BAND. PRECIPITATION WILL BE A QUICK SHOT OF SNOW.
SYSTEM WILL BE QUICK MOVING WITH SUBSIDENCE AND DRY AIR PUSHING IN
QUICKLY BEHIND. MODELS QPF IS LIGHT...AND WHILE SOUNDING INDICATE
GOOD SATURATION...GIVEN STRONG DRY AIR PUSHING IN BEHIND SYSTEM SNOW
ACCUMULATIONS WILL BE LIGHT.  WINDS WILL INCREASE WITH SYSTEM AND
MAY BE STRONG AND GUSTY WITH ONGOING SNOWFALL. THIS COULD LIMIT
VISIBILITIES WITH FALLING SNOW...BUT GIVEN BRIEF NATURE OF EXPECTED
PRECIPITATION AND SYSTEM ARRIVING OVERNIGHT...THIS WILL HELP LIMIT
IMPACTS. TEMPERATURES WILL BEGIN TO DROP QUICKLY BEHIND SYSTEM...AND
MAY BE TOO WARM ON LOW...ESPECIALLY IN THE NORTH.

.LONG TERM /SATURDAY THROUGH FRIDAY/...
ISSUED AT 335 PM CST FRI FEB 13 2015

LITTLE CHANGE IS FORESEEN IN THE LONG WAVE PATTERN THROUGH THE END
OF NEXT WEEK WITH POTENT SHORT WAVE/PV ANOMALY MOVING THROUGH THE
GREAT LAKES AT ONSET AND GRADUALLY EVOLVING TO IMPRESSIVE AND
EXPANSIVE MS VALLEY MEAN TROUGH WITH NEARLY MERIDIONAL FLOW
CONTINUING TO DIVE INTO THE PLAINS. INITIAL SENSIBLE WEATHER CONCERN
WILL BE WIND AND TEMPS. STRONG NW WINDS WILL BE IN PROGRESS AT
12Z SAT WITH TEMPS STEADY OR FALLING THROUGH THE DAY. BUFR
SOUNDINGS SUGGEST MIXING TO JUST SHY OF 1KM WITH GUSTS NEAR 40 MPH
AND SUSTAINED WINDS TO AROUND 30 MPH. THIS WILL DRIVE WIND CHILLS
TO 20 BELOW OR LESS NE WITH TEMPS FALLING THROUGH THE SINGLE
DIGITS SO HAVE ISSUED A WIND CHILL ADVISORY 12Z-21Z. WINDS WILL
STILL BE BRISK AFTER THAT TIME...BUT NOT QUITE SUPPORTING AN
ADVISORY. WIND CHILLS WILL STILL HOVER NEAR CRITERIA INTO THE
NIGHT AND SUN AS WELL...BUT WITH WINDS FALLING TO UNDER 10 KTS
DID NOT FEEL A PROLONGED HEADLINE WAS WARRANTED.

A STRONG JET SEGMENT WILL DRIVE MID LEVEL FORCING FROM THE DAKOTAS
INTO IA LATER IN THE DAY...BUT IT WILL INITIALLY BE MOISTURE STARVED
WITH LITTLE PRECIP.  FORCING AND MOISTURE WILL FINALLY JUST COME
TOGETHER NW INTO EARLY SUN MORNING SO HAVE HIGH CHANCE/LOW END
LIKELIES FOR A PERIOD OF LIGHT SNOW DURING THE DAY. A 1-1.5KM DRY
LAYER WILL HOLD THINGS BACK FOR A START...BUT THERE WILL BE A
SMALL PERIOD WHERE THIS FINALLY ERODES AND LIFT PHASES WITH DEEP
DENDRITIC TEMPERATURES LEADING TO HIGH RATIOS. CURRENT GENERAL
ACCUMS ARE GENERALLY AN INCH OR LESS OVER NRN IA FOR NOW BUT WOULD
NOT BE SURPRISED TO SEE LOCALLY HIGHER AMOUNTS DUE TO EXTREME SNOW
RATIOS. FORCING EXITS FOR THE MOST PART INTO SUN NIGHT AND MON
WITH NOTHING MORE THAN A FEW PERIODS OF TOKEN SLIGHT CHANCES
NORTH. IT WILL REMAIN QUITE COLD THROUGH THE WEEKEND WITH HIGHS
NOT BACK ABOVE 20F UNTIL MON...AND EVEN THAT MAY NOT OCCUR FAR NE.

THE REMAINDER OF THE FORECAST IS DRY. ECMWF AND GFS DEPICT A FEW
PERIODS WHERE LIFT IS PRESENT WITH SUFFICIENT MOISTURE...BUT DO NOT
HAVE ENOUGH AGREEMENT IN TIME OR SPACE BETWEEN THEM TO INCLUDE
MENTION AT THE MOMENT.  THE MAIN THEME WILL BE CONTINUED BELOW
NORMAL TEMPERATURES WITH NW SFC FLOW FROM AFTER WEAK FROPA MON ALL
THE WAY INTO WED WITH ONLY A FEW EXCEPTIONS. TEMPS WILL REMAIN
BELOW NORMAL UNTIL THE PATTERN MODERATES AND THE MEAN TROUGH
FINALLY EXITS. HIGHS SHOULD NOT REACH THE FREEZING MARK UNTIL
FRI...AND THAT IS ONLY OVER PORTIONS OF THE AREA.

&&

.AVIATION...13/18Z
ISSUED AT 1123 AM CST FRI FEB 13 2015

SYSTEM WILL PUSH SOUTH ACROSS IOWA...BRINGING -SN AND MVFR
CEILINGS TO NORTHERN SITES...KMCW/KALO/KFOD...NEAR 06Z. MAY SEE
MVFR CEILINGS AS FAR SOUTH AS KDSM...BUT HAVE NOT INCLUDED
MENTION ATTM. -SN MAY REDUCE VISIBILITIES TO MVFR OR LOWER AT
TIMES...THOUGH HAVE NOT INCLUDED DUE TO UNCERTAINTIES IN TIMING.
WINDS WILL BECOME NORTHERLY...AND WILL INCREASE NEAR 12Z. GUSTS
WILL BE NEAR OR ABOVE 30KTS AFTER 12Z.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM 6 AM TO 3 PM CST SATURDAY FOR BREMER-
BUTLER-CERRO GORDO-EMMET-FRANKLIN-HANCOCK-KOSSUTH-PALO ALTO-
WINNEBAGO-WORTH-WRIGHT.

&&

SHORT TERM...AWB
LONG TERM...SMALL
AVIATION...AWB
Hazardous weather outlook, Feb 13, 3:33 AM CST, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
333 AM CST FRI FEB 13 2015

IAZ004>007-016-017-025>028-037>039-049-050-140945-
EMMET-KOSSUTH-WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN-
BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-MARSHALL-TAMA-
333 AM CST FRI FEB 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDY CONDITIONS WITH SPEEDS OF 30 MPH OR MORE ARE POSSIBLE
SATURDAY MORNING. WIND CHILLS MAY DIP INTO THE 15 TO 25 BELOW ZERO
RANGE AT TIMES SATURDAY INTO SUNDAY...AND AGAIN EARLY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IAZ015-023-024-033>036-044>048-057>062-070>075-081>086-092>097-
140945-
PALO ALTO-POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-HAMILTON-
CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON-GUTHRIE-DALLAS-POLK-
JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-
UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
333 AM CST FRI FEB 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FAB

Nearby

Wind Chill Advisories in Iowa, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.